Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 1, NWS Fort Worth, TX

March 4, 2025Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 4, 2025, 5:01 AM CST for Johnson County, Tarrant County, Texas. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2025, 5:01 AM CST (11:01 UTC)
Expired
Mar 4, 2025, 5:30 AM CST
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 5:12 AM CSTTSTM WND DMG2 Ene Briaroaks, TXSeveral trees damaged or snapped in this area.
Mar 4, 5:14 AM CSTTSTM WND DMG3 E Crowley, TXThunderstorm winds damaged the Tarrant County Precinct 1 facility near Spinks Airport. A bay door was pushed in, one wall caved in a little, tree branches were broken, and one power pole was snapped.
Mar 4, 5:20 AM CSTTSTM WND DMG2 W Dalworthington Gar, TXMultiple 6-12 branches/split trees down near intersection of Perkins Rd and Pleasant Wood Trl.
Mar 4, 5:29 AM CSTTSTM WND GST 603 Se Arlington, TX60 mph wind gust measured by the KGKY ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 4:13 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

342 
WFUS54 KFWD 041101
TORFWD
TXC251-439-041130-
/O.NEW.KFWD.TO.W.0001.250304T1101Z-250304T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
501 AM CST Tue Mar 4 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Johnson County in north central Texas...
  Southern Tarrant County in north central Texas...

* Until 530 AM CST.

* At 500 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Crowley, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Burleson, Rendon, Fort Worth, Crowley, and Everman around 505 AM 
  CST.
  Kennedale around 510 AM CST.
  Arlington and Mansfield around 515 AM CST.

This includes the following highways...
 Interstate 35W between mile markers 32 and 46.
 Interstate 20 between mile markers 434 and 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3246 9709 3249 9749 3265 9749 3272 9709
TIME...MOT...LOC 1100Z 269DEG 43KT 3258 9743 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Bonnette
1 follow-up statement
967 
WWUS54 KFWD 041115
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
515 AM CST Tue Mar 4 2025

TXC251-439-041130-
/O.CON.KFWD.TO.W.0001.000000T0000Z-250304T1130Z/
Johnson TX-Tarrant TX-
515 AM CST Tue Mar 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
NORTHEASTERN JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...

At 514 AM CST, a severe thunderstorm capable of producing a tornado
was located over Rendon, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Arlington and Mansfield around 520 AM CST.

Other locations impacted by this tornadic thunderstorm include
Briaroaks, Lillian, and Dalworthington Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3248 9733 3265 9731 3269 9709 3246 9709
TIME...MOT...LOC 1114Z 268DEG 44KT 3258 9720 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Bonnette

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 4, 1:05 AM CST, 3 hours 56 minutes earlier. Its key messages:

  • Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20.
  • Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires.
Area forecast discussion, Mar 4, 1:05 AM CST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
105 AM CST Tue Mar 4 2025

...New Long Term...

.KEY MESSAGES...

- Strong to severe storms capable of producing damaging winds and
  a few spin-up tornadoes are expected overnight through Tuesday
  morning, with the highest severe threat along and north of I-20.

- Windy conditions are expected through Tuesday along with an
  elevated to critical threat for wildfires.

&&

.SHORT TERM... /Issued 1149 PM CST Mon Mar 3 2025/
/Through Wednesday/

A dynamic upper trough (with an enclosed low) will be the primary
weather feature of note as it works its way east through the
Plains over the next 24 hours. Thunderstorms have already
developed across western Oklahoma along a dryline with the arrival
of synoptic scale ascent, and convection will develop southward
through the Big Country over the next few hours as a Pacific front
overtakes the dryline. Storms will spread east through North and
Central Texas overnight through Tuesday morning along the eastward
advancing front, with the greatest coverage likely being along
and north of the I-20 corridor where the stronger lift will be.

The presence of a strong capping inversion at 850mb may initially
keep storms elevated in nature, but a strengthening low level jet
and the arrival of the surface front should work to erode the
cap. 1500 J/kg of surface based CAPE and strong shear within all
layers will allow for the development of a few severe storms with
damaging winds the primary threat. A near-parallel 0-3 km shear
vector (with regard to the orientation of the front/developing
storms) will grow storms quickly upscale into a linear complex,
but the lack of a line-normal component may work against the
development of tornadoes. That being said, a few spin-up tornadoes
will still be possible given the high levels of 0-3km helicity.
Locally heavy rain will also be possible, but a fast storm motion
should preclude a significant flood threat.

Activity will enter the west counties now through 2 AM, cross the
I-35 corridor 4 to 8 AM, exiting our east-most counties 10AM to
noon. A narrowing pressure gradient and the expectation of strong
west winds has warranted a Wind Advisory for the entire region
for Tuesday, when gusts up to 50 MPH will be possible. In
addition, a Red Flag Warning is in place for the southern Central
Texas counties where a lack of rainfall will combine with the warm
and windy weather to create critical fire weather conditions.
Winds will slowly abate and fire danger will decrease Tuesday
night, followed by seasonably cool, dry and pleasant weather on
Wednesday.

30

&&

.LONG TERM... /NEW/
/Wednesday Night Onward/

With an upper-level ridge and surface high overhead on Thursday,
temperatures will quickly moderate to well above normal with highs
reaching the mid 70s to low 80s by the end of the week. Another
strong upper-level trough/low will exit the Southern Rockies late
this week sending the next cold front through the region Friday
into Saturday. There remains considerable uncertainty in the
potential for precipitation accompanying this front, with guidance
wrestling with the track of the low and the quality of pre-frontal
moisture return. Have lowered PoPs below 30% in the absence of a
consensus. The tightened pressure gradient between the incoming
surface low and the departing surface high will again result in
breezy south winds across the region Thursday afternoon. Given
that moisture recovery will be slow in the wake of the early week
front, elevated fire weather conditions are likely to persist each
afternoon as low afternoon relative humidity persists, especially
west of the I-35 corridor. The cool down behind the front will
drop temperatures to near or below normal this weekend before
rebounding back above normal early next week.

12

&&

.AVIATION... /Issued 1149 PM CST Mon Mar 3 2025/
/06Z TAFs/

A line of thunderstorms will affect the DFW Metroplex in the 09Z
to 13Z time frame (10Z to 14Z at KACT) Tuesday morning associated
with a Pacific front. Strong west winds behind the front will
produce crosswind concerns at DFW, primarily in the afternoon
when west winds will be strongest. Blowing dust may produce some
visibility reductions in the afternoon, but will hold off adding
it in the TAFs for now due to a lack of certainty. Winds will veer
to the northwest around 05/00Z and remain gusty Tuesday night.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested. Even if activation is not
locally requested, any reports of hazardous weather to the
National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  43  61  40  67 /  80   0   0   0   0
Waco                71  45  63  39  68 /  60   0   0   0   0
Paris               69  40  56  34  61 / 100   5   0   0   0
Denton              68  39  60  35  65 /  70   0   0   0   0
McKinney            68  40  59  35  65 /  90   0   0   0   0
Dallas              70  43  61  40  66 /  80   0   0   0   0
Terrell             69  41  59  36  65 /  90   0   0   0   0
Corsicana           72  44  61  39  67 /  90   0   0   0   0
Temple              75  44  66  38  70 /  60   0   0   0   0
Mineral Wells       70  40  63  38  70 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 5 AM CST early this morning for TXZ091-092-
100-101-115-116-129.

Wind Advisory until 9 PM CST this evening for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

Red Flag Warning from 11 AM this morning to 7 PM CST this
evening for TXZ142-156>158-174.

&&

In the hours before

Special weather statement, Mar 4, 2:46 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
246 AM CST Tue Mar 4 2025

TXZ100-101-040930-
Young TX-Jack TX-
246 AM CST Tue Mar 4 2025

...A strong thunderstorm will impact portions of Young and Jack
Counties through 330 AM CST...

At 245 AM CST, Doppler radar was tracking a strong thunderstorm near
Graham, moving northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lake Graham and Graham around 250 AM CST.
  Bryson around 300 AM CST.

Other locations impacted by this storm include Jermyn, Lost Creek
Reservoir, Cundiff, Antelope, Newcastle, Jean, Loving, Postoak, and
South Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CST for north central
Texas.

&&

LAT...LON 3340 9871 3340 9842 3347 9842 3347 9798
      3344 9798 3343 9792 3334 9792 3301 9838
      3301 9843 3296 9844 3296 9870 3302 9879
TIME...MOT...LOC 0845Z 220DEG 55KT 3303 9865

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:06 AM CSTSevere Thunderstorm WarningFWDStephens, Young39 min
Mar 4, 2:46 AM CSTSpecial Weather StatementFWDJack, Young44 min
Mar 4, 3:08 AM CSTSevere Thunderstorm WarningFWDEastland, Stephens52 min
Mar 4, 3:12 AM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise, Young48 min
Mar 4, 3:45 AM CSTSevere Thunderstorm WarningFWDCooke, Montague60 min
Mar 4, 3:52 AM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young68 min
Mar 4, 4:38 AM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills67 min
Mar 4, 4:42 AM CSTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Denton, Parker, Tarrant, Wise63 min
Mar 4, 4:46 AM CSTSevere Thunderstorm WarningFWDCooke, Grayson, Montague59 min
Mar 4, 4:56 AM CSTSevere Thunderstorm WarningFWDEllis, Hood, Johnson, Somervell49 min
Mar 4, 5:20 AM CSTSevere Thunderstorm WarningFWDHill, Limestone, McLennan40 min
Mar 4, 5:26 AM CSTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Dallas, Denton, Hunt, Kaufman, Rockwall64 min
Mar 4, 5:39 AM CSTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro51 min
Mar 4, 5:41 AM CSTSevere Thunderstorm WarningFWDFannin, Grayson49 min
Mar 4, 5:44 AM CSTSpecial Weather StatementFWDBell, McLennan31 min
Mar 4, 6:12 AM CSTSpecial Weather StatementFWDFalls, Limestone, McLennan, Milam48 min
Mar 4, 6:19 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar71 min
Mar 4, 6:21 AM CSTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan, Milam, Robertson54 min
Mar 4, 6:26 AM CSTSpecial Weather StatementFWDHenderson, Navarro, Rains, Van Zandt49 min
Mar 4, 6:40 AM CSTAreal Flood AdvisoryFWDHenderson, Navarro110 min
Mar 4, 6:48 AM CSTSevere Thunderstorm WarningFWDAnderson, Henderson, Kaufman, Navarro, Van Zandt57 min
Mar 4, 6:56 AM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon64 min
Mar 4, 7:28 AM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon43 min
Mar 4, 8:58 AM CSTRiver Flood WarningFWDHunt, Rockwall38 hr
Mar 4, 8:58 AM CSTRiver Flood WarningFWDHunt35 hr
Mar 4, 12:03 PM CSTHigh Wind WarningFWDBosque, Comanche, Coryell, Eastland, Erath, Hamilton and 11 more7 hr

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.